# SDR MASA200602154

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 25,666 hours, 18,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2718 COS - MAIN CABIN DOORWAY EMERGENCY LIGHTS INOP.  MX FOUND WIRE PULLED OUT OF PIN AT PLUG SOCKET AND RE-CONNECTED WIRE TO THE PIN.  OP'S CHECK GOOD.
